# SDR 2004FA0000879

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N833WC
- Make and model: Piper PA-32-300
- Aircraft serial: 327640059
- Aircraft time: 12,195 hours
- Engine: Lyc IO540J4A5
- Engine time: 3,763 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: DO812774
- Condition: Intermittent
- Location: Engine
- Part time: 330 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ENGINE START UP, PILOT WENT TO ENGAGE STARTER, STARTER DID NOT ENGAGE.  INVESTIGATED STARTER AND FOUND STARTER BENDIX WOULD NOT ENGAGE.  SUSPECT FAULTY BENDIX.
